Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On some convex cocompact groups in real hyperbolic space

Marc Desgroseilliers and Frédéric Haglund

Geometry & Topology 17 (2013) 2431–2484
Abstract

We generalize to a wider class of hyperbolic groups a construction by Misha Kapovich yielding convex cocompact representations into real hyperbolic space.

Keywords
$\mathrm{CAT}(0)$ polygonal complexes, Coxeter groups, separable subgroups, convex cocompact representations, real hyperbolic spaces
Mathematical Subject Classification 2010
Primary: 20E26, 20F67, 22E40, 51F15, 57M20
Secondary: 20F55, 20F65, 20H10, 53C23
References
Publication
Received: 13 February 2012
Revised: 3 June 2013
Accepted: 21 January 2013
Published: 23 August 2013
Proposed: Jean-Pierre Otal
Seconded: Danny Calegari, Walter Neumann
Authors
Marc Desgroseilliers
Laboratoire de théorie de l’information
École Polytechnique Fédérale de Lausanne
INR 140 (Bâtiment INR)
Station 14
CH-1015 Lausanne
Switzerland
Frédéric Haglund
Laboratoire de Mathématiques
Université de Paris XI (Paris-Sud)
91405 Orsay
France